# SDR SWAA2023101907893

- Difficulty date: September 16, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 57,303 hours, 30,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BS847 TO BS867 AT LEVEL LBL20 AT AFT CARGO COMPARTMENT 2023-584554<[01] REPLACED WEB (INTERCOSTAL) LOCATED BS847 TO BS867 AT LEVEL LBL20 AT AFT CARGO COMPARTMENT IAW SRM B737-700 51-10-02 ITEM 9 AND 51-40-02-0G. SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK CARD COMPLETED  REPLACED WEB (INTERCOSTAL) LOCATED BS847 TO BS867 AT LEVEL LBL20 AT AFT CARGO COMPARTMENT IAW SRM B737-700 51-10-02 ITEM 9 AND 51-40-02-0G. SEE INDIVIDUAL SIGN OFF BELOW
